# SDR SWAA2025051268285

- Difficulty date: May 7, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,888 hours, 38,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 6DEF INOPERATIVE.<[01] REMOVED AND REPLACED EMERGENCY LIGHT LAMP AT SEAT ROW 6DEF. REF AMM 33-51-01. OPERATIONAL CHECK GOOD.
